Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Ringing ears, low sugar, high cholesterol, high hemoglobin. Viral infection?

I m very confused! Went to my gp because of constant noise in my ears and diseaness. She decided on a full blood count, what appear that my sugar level is too low, my cholesterol too high (7.1), and my heamoglobine also too high but not to be concerned yet about it. I m not overweight , thought we have a good balance diet, with no fries, no dairies, lots of vegs and salades. I do smoke . I don t know what to eat anymore, and I don t know if I should go to an ear specialist as she said that I probably have a viral infection and the specialist is expensive. Thanks
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
welcome to healthcaremagic

high cholesterol would explain both the dizziness and the tinnitus in the ears,
your diet alone does not control your cholesterol, there are several other factors as well.
your aim now is to lower your lipid levels, your dizziness would gradually subside

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor